Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nonimbeddable Noether lattices

Author: Kenneth P. Bogart
Journal: Proc. Amer. Math. Soc. 22 (1969), 129-133
MSC: Primary 06.30; Secondary 13.00
MathSciNet review: 0241327
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Kenneth P. Bogart, Structure theorems for regular local Noether lattices, Michigan Math. J. 15 (1968), 167–176. MR 227057
  • ---, Distributive local Noether lattices (to appear). ---, Idempotent Noether lattices (to appear).
  • R. P. Dilworth, Abstract commutative ideal theory, Pacific J. Math. 12 (1962), 481–498. MR 143781
  • E. W. Johnson, A-transforms of Noether lattices, Dissertation, University of California, Riverside, 1966.
  • Bjarni Jónsson, Modular lattices and Desargues’ theorem, Math. Scand. 2 (1954), 295–314. MR 67859, DOI

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.30, 13.00

Retrieve articles in all journals with MSC: 06.30, 13.00

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society